Remarks on Methods of Fontaine and Faltings

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
JournalInternational Mathematics Research Notices
Volume1999
Issue number22
StatePublished - 1999

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Remarks on Methods of Fontaine and Faltings. / Joshi, Kirti N.

In: International Mathematics Research Notices, Vol. 1999, No. 22, 1999.

Research output: Contribution to journalArticle

@article{244cedb113b04f56ae78148e0b38d4bb,
title = "Remarks on Methods of Fontaine and Faltings",
author = "Joshi, {Kirti N}",
year = "1999",
language = "English (US)",
volume = "1999",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "22",

}

TY - JOUR

T1 - Remarks on Methods of Fontaine and Faltings

AU - Joshi, Kirti N

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0007466343&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007466343&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0007466343

VL - 1999

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 22

ER -